# SDR F3LA2022083100092

- Difficulty date: August 14, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 20,830 hours, 8,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 20,830 hours, 8,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12704.0309 AFT CABIN AFT WET AREA R/H SHEAR PLATE CRACKED UNDERNEATH FWD END
CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN AFT WET AREA R/H SHEER PLATE IAW A320 SRM 51-42-11 PARA 2 E AD PARA 2L.//END//
